# SDR TRAX200600420

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 5,984 hours, 3,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABOUT 10 AFTER TAKE OFF FROM MEN F/A NOTICED A BURNING ODOR, CAPT DID NOT.  THEN CAPT NOTICED IT.  THE ODOR THEN WENT AWAY, THEN CAME BACK STRONGER THAN BEFORE.  CREW DONNED THE SMOKE MASKS.  FTL DIV.  F/A REPORTED BURNING SMELL CAME AND WENT SEVERAL TIMES AND WAS STILL PRESENT ON DECENT.  CAPT REPORTS IT DID NOT SMELL LIKE PACK / BLEED ODOR. APU BLEED WAS NOT SELECTED ON.  SMELL WAS FAINT DURING TAXI IN.  (AN EMERGENCY WAS DECLARED, DIVERTED TO TUL)
